Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chosyu

eye sting

Recommended Posts

I started using the Regimen a week ago and noticed the stinging sensation on my eyes after putting BP. I very carefully avoid eye area and I make sure BP doesn't get into my eyes. I'm wondering if anyone has experienced this. Does the BP lotion include some volatile ingredients, Dan?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×